Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42933
Title: An extension of the discrete lindley distribution with applications
Authors: Calderín-Ojeda, E.
Gómez Déniz, Emilio 
UNESCO Clasification: 1209 Estadística
Keywords: Distribución
Seguros
Issue Date: 2013
Publisher: 1226-3192
Journal: Journal of the Korean Statistical Society 
Abstract: An extension of the discrete Lindley distribution is obtained by discretizing the continuous failure rate model in the generalized continuous distribution in Zakerzadeh and Dolati [Zakerzadeh, Y., & Dolati, A. (2009). Generalized Lindley distribution. Journal of Mathematical Extension, 3(2), 13-25]. The result is a generalization of the geometric distribution which presents high versatility since covariates can be included in the model.
URI: http://hdl.handle.net/10553/42933
ISSN: 1226-3192
DOI: 10.1016/j.jkss.2012.12.002
Source: Journal of the Korean Statistical Society[ISSN 1226-3192],v. 42, p. 371-373
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

4
checked on Dec 4, 2022

WEB OF SCIENCETM
Citations

4
checked on Dec 4, 2022

Page view(s)

11
checked on Oct 22, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.